Vol. 8(1) Jan. 2020, No. 2, pp. 8-16.

COEFFICIENT INEQUALITIES FOR A CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH CONIC DOMAINS
Vol. 8(1) Jan. 2020, No. 2, pp. 8-16
S. BULUT, S. HUSSAIN, S. KHAN AND M. A. ZAIGHUM

 

Abstract

Main purpose of this paper is to define and study new class of analytic functions in conic type regions by using concept of Janowski functions. We investigate several interesting properties of newly defined class. Comparison of new results with those that were obtained in earlier investigation are given as Corollaries


Full Text (PDF 107 K)